Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Side effects of fruta planta ?

Have you heard about fruta planta,what is the side effects ?
Asked On : Tue, 18 May 2010
Answers:  4 Views:  2421
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Fruta planta is a Chinese Nutritional pill, marketed as a natural, organic and weightloss supplement. While the proponents of the pill sell the products over the counter and online, it would be best to consult a nutritionist before consuming them. Your age, height, weight, medical concerns(High BP, kidney problems or diabetes) would be studied and then the dosage gets decided. Remember, Losing weight needs an overall diet control and exercise and just gulping down pills is going to have only limited results(if any).
Answered: Fri, 4 Jun 2010
  Anonymous's Response
Panic attacks
Sleeplessness
Fast heart rate
Dry mouth
Constipation
Answered: Fri, 17 Sep 2010
  User's Response
Panic attacks
Sleeplessness
Fast heart rate
Dry mouth
Constipation
Answered: Fri, 17 Sep 2010
  Anonymous's Response
is it true that fruta planta weight loss pills contain the drug meridia?
Answered: Tue, 6 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor